# SDR USAA060738

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 AT PSU ATTACH BRACKET CRACKED.  REMOVED DAMAGE, INSTALLED DOUBLER AND TRIPLER REPAIR PARTS IAW SRM 53-10-20D.  DEFECT SIZE: .240 INCH.
